# SDR S02479016

- Difficulty date: May 18, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 29031
- Engine: Pwa PW4056
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Engine
- Part number: PW40563
- Part serial: 727845
- Location: #4 Eng
- Component: #4 Eng, Pwa
- Component part number: PW40563
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

B18208 #4 ENG OIL LOST IN FLIGHT CAUSE IFSD AND DIVERT TO ANC.C/A:1.GND CHK FOUND #4 BEARING OIL PRESSURE TUBE LOOSEN FROM INSIDE OF THE TURBINE EXHAUST CASE 7 OCLOCK POSITION. 2.TPE SENT AOG TEAM AND SPARE ENGINE TO ANC FOR #4 ENG CHANGE. 3.ENGINE CHANGE HAD BEEN FINISHED ON 5/19 01:00 TPE TIME. 4.WAIT ENGINE SHIP BACK TO TPE.
